MAUDE Adverse Event Report: ARTHREX, INC. LISFRANC PLATE, SMALL, LEFT, TI; PLATE, FIXATION, BONE

ARTHREX, INC. LISFRANC PLATE, SMALL, LEFT, TI; PLATE, FIXATION, BONE
Model Number LISFRANC PLATE, SMALL, LEFT, TI
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient needed to have ar-8951sl along with the four implanted screws removed from their ankle and now needs to have heavy metal testing done.

Brand Name
LISFRANC PLATE, SMALL, LEFT, TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11871722
Report Number1220246-2021-03127
Device Sequence Number19085138
Product Code HRS
UDI-Device Identifier00888867054820
UDI-Public00888867054820
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLISFRANC PLATE, SMALL, LEFT, TI
Device Catalogue NumberAR-8951SL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;